# SDR AALA20150730005

- Difficulty date: July 30, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 17,546 hours, 6,913 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604102
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: O

## Discrepancy

AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL & AIRCRAFT OVERWEIGHT.  DURING CLIMB CREW ENGAGED VNAV & SIMULTANEOUSLY LOST BOTH THE CAPTAIN’S & FIRST OFFICER`S FLIGHT DIRECTORS.  R & R NUMBER 1 FCC COMPUTER IAW AMM 22-11-33.  ALL REQUIRED TESTS PASSED.  NO FAULTS NOTED ON FCC NUMBER 1 & ACCOMPLISHED DFCS BITE IAW FIM 22-11-00.  SYSTEM CHECKED NORMAL.
